# SDR CA131212005

- Difficulty date: December 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 69,859 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: B401ACM0506
- Condition: Failed
- Location: Central
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PARTIAL COMM/NAVIGATION SYS FAILURE ON APPROACH.  DURING APPROACH THE CAPTAIN`S MCDU WAS TEMPORARILY LOST, FOLLOWED BY A LOSS OF BOTH NDS WITH "MAP NOT AVAILABLE" FOR 5-SECONDS.  BOTH RMP DISPLAYS WENT BLANK. LANDING CLEARANCE OBTAINED THROUGH YOW ARRIVAL FREQUENCY. NORMAL LANDING IN VMC CONDITIONS.  TROUBLESHOOTING IAW FLEET RECOMMENDATIONS CARRIED OUT. CFDIU REPLACED IAW AMM 31-32-34 AND TESTED OK. RMP 1 REPLACED IAW AMM 23-13-13 AND TESTED OK. AMM TASK 31-21-00-750-002A CARRIED OUT TO SET ACFT CLOCK.
